Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can Warfarin affect the thyroid and efficacy of thryoid drugs ?

Can Warfarin affect the thyroid and effacy of thryoid drugs? I take now due to Factor V Leiden Mutation and since I started, I have sore , stiff, joints , numbness in leg, hair loss , change in skin , weight gain and extreme fatigue. I was being treated before for Hashimoto s and had biopsy on nodules about 3 years ago which were benign. I still can t sleep even though extremely fatigued and I also have noticed I get heart palpitations and a feeling of panic like symptoms. I am 59 years old, weigh about 180 now and am only 54
Asked On : Sat, 6 Aug 2011
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob,warferin has no effect on thyroid gland n thyroid hormon n drugs for thyroiditis. but in case of hyper thyroidism you should reduse the of warfarin, n in case of hypothyroidism you should increse the dose of warfarin. other symptoms that you mention like fatigue,numbness joint pain, hir loss n othersymptomes are due to hashimatoo thyroiditis. you should keep continu treatment for it.
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor